Cette recherche s'applique uniquement aux ressources en bibliothèque.
15 résultats
Trier par:
Ajouter à la liste:
    • Article
    Sélectionner

    Wilhelm Klingenberg, 1924–2010

    Eschenburg, Jost-Hinrich
    Jahresbericht der Deutschen Mathematiker-Vereinigung, 2012, Vol.114(3), pp.163-170 [Revue évaluée par les pairs]
    Springer Science & Business Media B.V.
    Disponible
    Plus…
    Titre: Wilhelm Klingenberg, 1924–2010
    Auteur: Eschenburg, Jost-Hinrich
    Sujet: Mathematics ; Mathematics, General ; Sphärensatz ; Geodätischer Fluss ; Geschlossene Geodätische ; Geometrie ; 01a70 ; 53c20 ; 53c22 ; 37j25 ; Mathematics;
    Description: Ein von persönlichen Erfahrungen geprägter Nachruf auf den Menschen, Lehrer und Wissenschaftler Wilhelm Klingenberg. Schlüsselworte seines wissenschaftlichen Werkes sind Geometrie, Krümmung und Topologie, Geodätische Linien.
    Fait partie de: Jahresbericht der Deutschen Mathematiker-Vereinigung, 2012, Vol.114(3), pp.163-170
    Identifiant: 0012-0456 (ISSN); 1869-7135 (E-ISSN); 10.1365/s13291-012-0041-3 (DOI)

    • Livre
    Sélectionner

    Differentialgeometrie und Minimalflächen

    Eschenburg, Jost-Hinrich
    Jost, Jürgen, 1956-
    Berlin : Springer
    2007
    Recherche de la disponibilité
    Plus…
    Chargement
    Erreur de chargement
    Titre: Differentialgeometrie und Minimalflächen / Jost-Hinrich Eschenburg, Jürgen Jost
    Auteur: Eschenburg, Jost-Hinrich
    Contributeur: Jost, Jürgen, 1956-
    Edition: 2., vollst. überarb. und erweiterte Aufl.
    Editeur: Berlin : Springer
    Date: 2007
    Collation: 256 S. : Ill.
    Collection: Springer-Lehrbuch
    Documents dans cette collection: Springer-Lehrbuch
    Sujet RERO: Géométrie différentielle - Surfaces minimales
    Classification: IMATH C-9
    Identifiant: 9783540222279 (ISBN)
    No RERO: R004379255
    Permalien:
    http://data.rero.ch/01-R004379255/html?view=FR_V1

    • Article
    Sélectionner

    The icosahedral quasiperiodic tiling and its self-similarity

    Dietl, Ruth Maria Katharina, Eschenburg, Jost-Hinrich
    Journal of Geometry, 4/2017, Vol.108(1), pp.319-354 [Revue évaluée par les pairs]
    Springer (via CrossRef)
    Disponible
    Plus…
    Titre: The icosahedral quasiperiodic tiling and its self-similarity
    Auteur: Dietl, Ruth Maria Katharina; Eschenburg, Jost-Hinrich
    Sujet: Icosahedrons;
    Description: We investigate a 3-dimensional analogue of the Penrose tiling, a class of 3-dimensional aperiodic tilings whose edge vectors are the vertex vectors of a regular icosahedron. It arises by an equivariant orthogonal projection of the unit lattice in euclidean 6-space with its natural representation of the icosahedral group, given by its action on the 6 icosahedral diagonals (with orientation). The tiling has a canonical subdivision by a similar tiling (“deflation”). We give an essentially local construction of this subdivision, independent of the actual position inside the tiling. In particular we show that the subdivisions of the edges, faces and tiles (with some restriction) are unique.
    Fait partie de: Journal of Geometry, 4/2017, Vol.108(1), pp.319-354
    Identifiant: 0047-2468 (ISSN); 1420-8997 (E-ISSN); http (DOI)

    • Plusieurs versions

    Differentialgeometrie und Minimalflächen

    Eschenburg, Jost-Hinrich, Jost, Jürgen
    Springer-Lehrbuch Masterclass

    • Article
    Sélectionner

    Corrigendum zu „Wilhelm Klingenberg, 1924–2010“

    Eschenburg, Jost-Hinrich
    Jahresbericht der Deutschen Mathematiker-Vereinigung, 2013, Vol.115(2), pp.113-113 [Revue évaluée par les pairs]
    Springer Science & Business Media B.V.
    Disponible
    Plus…
    Titre: Corrigendum zu „Wilhelm Klingenberg, 1924–2010“
    Auteur: Eschenburg, Jost-Hinrich
    Sujet: Mathematics;
    Fait partie de: Jahresbericht der Deutschen Mathematiker-Vereinigung, 2013, Vol.115(2), pp.113-113
    Identifiant: 0012-0456 (ISSN); 1869-7135 (E-ISSN); 10.1365/s13291-013-0065-3 (DOI)

    • Plusieurs versions

    Compatibility of Gauß maps with metrics

    Eschenburg, Jost-Hinrich, Kruglikov, B.S, Matveev, Vladimir S, Tribuzy, Renato
    Differential Geometry and its Applications, 2010, Vol.28(2), pp.228-235 [Revue évaluée par les pairs]

    • Plusieurs versions

    Totally geodesic embeddings of 7-manifolds in positively curved 13-manifolds

    Dearricott, Owen, Eschenburg, Jost-Hinrich
    manuscripta mathematica, 2004, Vol.114(4), pp.447-456 [Revue évaluée par les pairs]

    • Plusieurs versions

    Self similar symmetric planar tilings

    Eschenburg, Jost-Hinrich, Rivertz, Hans
    Journal of Geometry, 2007, Vol.87(1), pp.55-75 [Revue évaluée par les pairs]

    • Article
    Sélectionner

    Almost positive curvature on the Gromoll-Meyer sphere

    Eschenburg, Jost-Hinrich, Kerin, Martin
    Cornell University
    Disponible
    Plus…
    Titre: Almost positive curvature on the Gromoll-Meyer sphere
    Auteur: Eschenburg, Jost-Hinrich; Kerin, Martin
    Sujet: Mathematics - Differential Geometry ; 53c20 ; 53c30
    Description: Gromoll and Meyer have represented a certain exotic 7-sphere $\Sigma^7$ as a biquotient of the Lie group $G = Sp(2)$. We show for a 2-parameter family of left invariant metrics on $G$ that the induced metric on $\Sigma^7$ has strictly positive sectional curvature at all points outside four subvarieties of codimension $\geq 1$ which we describe explicitly. Comment: 8 pages, 1 figure, to appear in Proc. Amer. Math. Soc
    Identifiant: 0711.2987 (ARXIV ID)

    • Plusieurs versions

    Symmetric submanifolds associated with irreducible symmetric R-spaces

    Berndt, Jürgen, Eschenburg, Jost-Hinrich, Naitoh, Hiroo, Tsukada, Kazumi
    Mathematische Annalen, 2005, Vol.332(4), pp.721-737 [Revue évaluée par les pairs]